# SDR CA160201009

- Difficulty date: January 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT WINDSHIELD CRACKED.
